# SDR ASAA2022022037514

- Difficulty date: February 20, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 32,871 hours, 10,554 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074926
- Part serial: 18032
- Condition: Inoperative
- Location: #1 Engine
- Part time: 19,108 hours, 6,148 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT DUCT PRESSURE 4 PSI RIGHT DUCT PRESSURE 35 PSI FOR FIRST 50 MIN OF FLY, DUCT PRESSURE NORMAL FOR REMAINDER AT 35 PSI (VERBAL FROM PILOTS: 39,000 FT ALT FAULT OCCURRED). GROUNDED - YES. REF B737-900 FIM 36-10 TASK 804 DUCT PRESS LOW, #1 ENG BLEED AIR SOURCE. REF FIM 36-10 TASK 813 ENG BLEED AIR DISTRIBUTION SYS LEAK CK, REF FIM 36-10 TASK 812, PNEU T/C USING PNEU TESTER. SUPPLIED AIR TO PRECOOL VALVE, PRSOV & BLEED AIR REG NO DEFECTS NOTED. LEAK DETECTED ON PRSOV CONT PRESS SENSE LINE. R/R PRESS SENSE LINE REF B737-900 AMM 36-11-04. NO LEAK DETECTED. PERF HI ENG POWER RUN FOR ENG BLEED AIR CROSSOVER TEST. WITH BOTH ENG AT IDLE BLEED 1 AND OFF, APU BLEED OFF, BOTH PACKS OFF AND ISOL VALVE CLOSED, #1 ENG BAR FAILS TO OPEN/CLOSE (INTERMITENTLY). R/R #1 ENG BAR REF AMM 36-11-03/401. LEAK/INSTL TEST GOOD. ACCOMP CROSSOVER CHECK PER AMM 36-11-00-710-801 OPS CHECKED GOOD.
